Open Access
2010/2011 On the Haar Measures in Topological Fields
Robert E. Zink
Real Anal. Exchange 36(1): 237-242 (2010/2011).


By virtue of the uniqueness theorem for the Haar measure on a topological group, a simple argument is sufficient to show that the Haar measures on a locally--compact topological field, corresponding to the additive and multiplicative structures of the field, are absolutely continuous with respect to one another.


Download Citation

Robert E. Zink. "On the Haar Measures in Topological Fields." Real Anal. Exchange 36 (1) 237 - 242, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 14 March 2011

zbMATH: 1242.43002
MathSciNet: MR3016416

Primary: 22A10
Secondary: 28A99

Keywords: Haar measure , topological field

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 1 • 2010/2011
Back to Top